# SDR CALA2023112203450

- Difficulty date: November 20, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 83,592 hours, 33,041 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AA105100
- Part serial: EGS545
- Condition: Worn
- Location: Engine #1
- Part time: 80,280 hours, 32,780 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A, O

## Discrepancy

DUE TO ENGINE 1 STALL SFOEP REPORTING NACELLE TEMPERATURE WAS EXTREMELY HI AND LOSS OF 30 DEGREES OF EGT MARGIN. CREW DEBRIEF: #1 ENGINE, MULTIPLE STALLS WHILE IN CLIMB. DID NOT SHUTDOWN ENGINE INFLIGHT. ENGINE SHUTDOWN NORMALLY AT GATE. DURING THE STALL EVENT INDICATIVE OF COMPRESSOR BLEED VALVE FAULTS. AS PRECAUTIONARY PLEASE REPLACE THE 3-7TH STAGE BLD VALVES AND SOLENOIDS AND THE 10TH STAGE BLD VALVE AND SOLENOID. TOMC EMC R. TOTH / SFOEP BILL GADUE. REMOVED AND REPLACED ENG HIGH PRESSURE COMPRESSOR (HPC) STAGE 7 SOLENOID VALVE B PER AMM TASK 75-32-51, REQUIRES CHANGE OF SOLENOID 7A AND 7B, AND OPS CK PARTS USED: 18-7532-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1551972 SN OFF 0545 REMOVED AND REPLACED ENG 1 HIGH PRESSURE COMPRESSOR (HPC) STAGE 10 SOLENOID VALVE PER AMM TASK 75-32-53, REQUIRES OPS CK PARTS USED: 1093503,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1093503 SN OFF 0289 REMOVED AND REPLACED 10TH STAGE BLEED VALVE IAW AMM 75-32-54. REMOVED AND REPLACED STAGE 7 LOWER LEFT BLEED VALVE IAW AMM 75-32-52. LEAK AND OPS CHECK REQUIRED IAW AMM 71-00-00-710-012-B PARTS USED: 31-7532-9-9003,QTY :1 ADD EMP:U386788 VALVE, HPC SOLE OFF 18-7532-9-9001 0545 ON 0000 VALVE, HPC SOLE OFF 18-7532-9-9001 0545 ON 18-7532-9-9001 8571 IPC REFERENCE # 75-32-53 VALVE, BLEED, S OFF 31-7532-9-9003 9192 ON 0000 VALVE, BLEED, S OFF 31-7532-9-9003 9192 ON 31-7532-9-9003 1863 VALVE, BLEED, S OFF 31-7532-9-9002 0360 ON 0000 VALVE, BLEED, S OFF 31-7532-9-9002 0360 ON 31-753
